# SDR SWIA2021070959415

- Difficulty date: May 2, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pcu
- Part number: 5120011
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* WHILE INSPECTING R/H REAR WING SPAR FOUND CORROSION ON R/H O/B MFS PCU     (C-CHECK RO 7/7/2021)    REMOVED AND REPLACED R/H O/B MFS PCU IAW CRJ 900 AMM 27-62-01-00-801-A01, AMM 27-62-01-400-801-A01 TOOL: TUC4238 DUE: 30-JUN-22. TEST GOOD AT THIS TIME. SEE CONTINUE CARD FOR DETAIL
